MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number H74939419502010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Vasoconstriction (2126); Obstruction/Occlusion (2422)
Date of Event 12/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that arterial flow to slow occurred.The stenosed target lesion was located in the calcified superficial femoral artery.A 5.0 x 200mm, 150cm ranger drug eluting peripheral balloon was selected for use.During the procedure, after treating a vessel, dye injection is performed to assess blood flow speed.At times, post-treatment blood flow appears slower.This slow flow is typically observed throughout the vessel proximal to, within, and distal to the lesion.The phenomenon was noticed following the removal of the balloon.The procedure was completed with the original device.There were no further patient complications reported.
 
Additional Manufacturer Narrative
H6 patient codes: corrected to vasoconstriction h6 impact codes: corrected to no health consequences or impact.
 
Event or Problem Description
It was reported that arterial flow to slow occurred.The stenosed target lesion was located in the calcified superficial femoral artery.A 5.0 x 200mm, 150cm ranger drug eluting peripheral ballon was selected for use.During the procedure, after treating a vessel, dye injection is performed to assess blood flow speed.At times, post-treatment blood flow appears slower.This slow flow is typically observed throughout the vessel proximal to, within, and distal to the lesion.The phenomenon was noticed following the removal of the balloon.The procedure was completed with the original device.There were no further patient complications reported.It was further reported that there are generally comorbidities present and the usual medications given are heparin, versed and fentanyl.

Brand Name
RANGER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20989484
Report Number2124215-2024-80046
Device Sequence Number15410016
Product Code ONU
UDI-Device Identifier08714729976042
UDI-Public08714729976042
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/13/2026
Device Model NumberH74939419502010
Device Catalogue NumberH74939419502010
Device Lot Number08282H24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Supplement Date Received by Manufacturer12/30/2024
Initial Report FDA Received Date12/20/2024
Supplement Report FDA Received Date01/23/2025
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown